Volume 22, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
An application of the Duistermaat–Heckman theorem and its extensions in Sasaki geometry

Charles P Boyer, Hongnian Huang and Eveline Legendre

Geometry & Topology 22 (2018) 4205–4234
Abstract

Building on an idea laid out by Martelli, Sparks and Yau (2008), we use the Duistermaat–Heckman localization formula and an extension of it to give rational and explicit expressions of the volume, the total transversal scalar curvature and the Einstein–Hilbert functional, seen as functionals on the Sasaki cone (Reeb cone). Studying the leading terms, we prove they are all proper. Among consequences thereof we get that the Einstein–Hilbert functional attains its minimal value and each Sasaki cone possesses at least one Reeb vector field with vanishing transverse Futaki invariant.

Keywords
Futaki invariant, constant scalar curvature metrics, Duistermaat–Heckman theorem, equivariant localisation, Sasaki and Kahler geometry
Mathematical Subject Classification 2010
Primary: 53B99, 53CXX, 53DXX
References
Publication
Received: 28 August 2017
Accepted: 28 June 2018
Published: 6 December 2018
Proposed: Simon Donaldson
Seconded: Tobias H Colding, Jean-Pierre Otal
Authors
Charles P Boyer
Department of Mathematics and Statistics
University of New Mexico
Albuquerque, NM
United States
Hongnian Huang
Department of Mathematics and Statistics
University of New Mexico
Albuquerque, NM
United States
Eveline Legendre
Institut de Mathematiques de Toulouse
Université Paul Sabatier
Toulouse
France